# SDR TWAA0105408

- Difficulty date: March 22, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN SEAT TRACK NUMBER 6 HAD CORROSION BETWEEN STA 389 AND 769.  REPLACED TRACK SECTIONS.  SPLICED PER SRM 53-05, FIG 4D.
